MathSciNet Relay Station
MathSciNet bibliographic data
MR409148 02F30
Eršov, Ju. L.; Lavrov, I. A. The upper semilattice $L(\gamma )$. (Russian) Algebra i Logika 12 (1973), 167–189, 243–244.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement